# SDR CA110630004

- Difficulty date: June 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 5,096 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Sticking
- Location: Propeller
- Part time: 1,744 hours
- Component: Propeller
- Component part number: 43E60583
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

THE NR 1 PROPELLER WOULD ONLY REACH 2600 RPM AT TAKEOFF.  IT APPEARED THAT AT LEAST 1 OF THE PROP BLADES WAS STICKING AS IT TRIED TO TURN IN THE HUB.  PROP WAS CHANGED AND GROUND RUN PERFORMED.  ONCE DEEMED SERVICEABLE, A TEST FLIGHT WAS COMPLETED AND IT WORKED PERFECTLY SO ACFT WAS RETURNED TO SERVICE.
